Spin colossal magnetoresistance in an antiferromagnetic insulator

Qiu, Z, Hou, D, Barker, J orcid.org/0000-0003-4843-5516 et al. (3 more authors) (2018) Spin colossal magnetoresistance in an antiferromagnetic insulator. Nature Materials, 17 (7). pp. 577-580. ISSN 1476-1122

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 Macmillan Publishers Limited, part of Springer Nature. All rights reserved. This is an author produced version of a paper published in Nature Materials. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: July 2018
  • Accepted: 24 April 2018
  • Published (online): 28 May 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds) > Condensed Matter (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Oct 2018 13:06
Last Modified: 06 Feb 2020 11:58
Status: Published
Publisher: Springer Nature
Identification Number: https://doi.org/10.1038/s41563-018-0087-4

Share / Export

Statistics